# SDR UIEA2018022800308

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,450 hours, 20,719 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT RADAR SHOWING SPIKES ON ALL RANGES WELL AS TILT SETTINGS.  PERFORMED AN OPERATIONAL CHECK OF THE LEFT AND RIGHT WEATHER RADAR SYSTEM , OPS TESTED GOOD IAW AMM 34-43-00.
